dblp.uni-trier.dewww.uni-trier.de

Guantao Chen Vis

List of publications from the DBLP Bibliography Server - FAQ
Coauthor Index - Ask others: ACM DL/Guide - CiteSeerX - CSB - MetaPress - Google - Bing - Yahoo

*2008
44EEGuantao Chen, Michael Ferrara, Ronald J. Gould, John R. Schmitt: Graphic sequences with a realization containing a complete multipartite subgraph. Discrete Mathematics 308(23): 5712-5721 (2008)
43EEGuantao Chen, Yuan Chen, Shuhong Gao, Zhiquan Hu: Linked graphs with restricted lengths. J. Comb. Theory, Ser. B 98(4): 735-751 (2008)
42EEGuantao Chen, Ralph J. Faudree, Xuechao Li, Ingo Schiermeyer: Non-path spectrum sets. Journal of Graph Theory 58(4): 329-350 (2008)
2007
41EEGuantao Chen, Richard H. Schelp: Decomposition of bipartite graphs into special subgraphs. Discrete Applied Mathematics 155(3): 400-404 (2007)
40EEGuantao Chen, Xuechao Li, Zhengsheng Wu, Xingping Xu: The neighborhood union of independent sets and hamiltonicity of graphs. Discrete Mathematics 307(17-18): 2226-2234 (2007)
2006
39EEGuantao Chen, Joan P. Hutchinson, Ken Keating, Jian Shen: Characterization of [1, k]-Bar Visibility Trees. Electr. J. Comb. 13(1): (2006)
38EEGuantao Chen, Laura Sheppardson, Xingxing Yu, Wenan Zang: The circumference of a graph with no K3, t-minor. J. Comb. Theory, Ser. B 96(6): 822-845 (2006)
37EEGuantao Chen, Warren E. Shreve, Bing Wei: Hamiltonian graphs involving neighborhood unions. Journal of Graph Theory 53(2): 83-100 (2006)
36EEGuantao Chen, Zhicheng Gao, Xingxing Yu, Wenan Zang: Approximating Longest Cycles in Graphs with Bounded Degrees. SIAM J. Comput. 36(3): 635-656 (2006)
35EEGuantao Chen, Ralph J. Faudree, Ronald J. Gould, Michael S. Jacobson: Cycle Extendability of Hamiltonian Interval Graphs. SIAM J. Discrete Math. 20(3): 682-689 (2006)
2005
34EEGuantao Chen, Zhicheng Gao, Xingxing Yu, Wenan Zang: Approximating the Longest Cycle Problem on Graphs with Bounded Degree. COCOON 2005: 870-884
33EEGuantao Chen, Ronald J. Gould, K. Kawarabayashi, Florian Pfender, Bing Wei: Graph minors and linkages. Journal of Graph Theory 49(1): 75-91 (2005)
2004
32 Guantao Chen, Ronald J. Gould, Florian Pfender: New Conditions for k-ordered Hamiltonian Graphs. Ars Comb. 70: (2004)
31EEGuantao Chen, Genghua Fan, Xingxing Yu: Cycles in 4-connected planar graphs. Eur. J. Comb. 25(6): 763-780 (2004)
30EEGuantao Chen, Hikoe Enomoto, Ken-ichi Kawarabayashi, Katsuhiro Ota, Dingjun Lou, Akira Saito: Vertex-disjoint cycles containing specified vertices in a bipartite graph. Journal of Graph Theory 46(3): 145-166 (2004)
29EEGuantao Chen, Jun Xu, Xingxing Yu: Circumference of Graphs with Bounded Degree. SIAM J. Comput. 33(5): 1136-1170 (2004)
28EEGuantao Chen, George Davis, Frank J. Hall, Zhongshan Li, Kinnari Patel, Michael Stewart: An Interlacing Result on Normalized Laplacians. SIAM J. Discrete Math. 18(2): 353-361 (2004)
2003
27EEGuantao Chen, Ronald J. Gould, Xingxing Yu: Graph Connectivity After Path Removal. Combinatorica 23(2): 185-203 (2003)
26EEGuantao Chen, Frank J. Hall, Zhongshan Li, Bing Wei: On Ranks of Matrices Associated with Trees. Graphs and Combinatorics 19(3): 323-334 (2003)
25EEGuantao Chen, Ronald J. Gould, Florian Pfender, Bing Wei: Extremal graphs for intersecting cliques. J. Comb. Theory, Ser. B 89(2): 159-171 (2003)
2002
24EEGuantao Chen, Xingxing Yu: A note on fragile graphs. Discrete Mathematics 249(1-3): 41-43 (2002)
23EEGuantao Chen, Akira Saito, Bing Wei, Xuerong Zhang: The hamiltonicity of bipartite graphs involving neighborhood unions. Discrete Mathematics 249(1-3): 45-56 (2002)
22EEGuantao Chen, Xingxing Yu: Long Cycles in 3-Connected Graphs. J. Comb. Theory, Ser. B 86(1): 80-99 (2002)
2001
21 Guantao Chen, Ralph J. Faudree, Warren E. Shreve: Weak Clique-Covering Cycles and Paths. Ars Comb. 58: (2001)
20 Guantao Chen, Joan P. Hutchinson, Wiktor Piotrowski, Warren E. Shreve, Bing Wei: Degree Sequences with Repeated Values. Ars Comb. 59: (2001)
19EEGuantao Chen, Bing Wei, Xuerong Zhang: Degree-Light-Free Graphs and Hamiltonian Cycles. Graphs and Combinatorics 17(3): 409-434 (2001)
18EEGuantao Chen, Ronald J. Gould, Hao Li: Partitioning Vertices of a Tournament into Independent Cycles. J. Comb. Theory, Ser. B 83(2): 213-220 (2001)
2000
17EEGuantao Chen, Michael S. Jacobson, André E. Kézdy, Jenö Lehel, Edward R. Scheinerman, Chi Wang: Clique covering the edges of a locally cobipartite graph. Discrete Mathematics 219(1-3): 17-26 (2000)
1999
16EEGuantao Chen, Ronald J. Gould, Michael S. Jacobson: On 2-factors containing 1-factors in bipartite graphs. Discrete Mathematics 197-198: 185-194 (1999)
1998
15 Guantao Chen, Ralph J. Faudree, Warren E. Shreve: Note on Whitney's Theorem for k-connected Graphs. Ars Comb. 49: (1998)
14EEGuantao Chen, András Gyárfás, Richard H. Schelp: Vertex colorings with a distance restriction. Discrete Mathematics 191(1-3): 65-82 (1998)
13EEGuantao Chen, Ralph J. Faudree, Ronald J. Gould: Intersections of Longest Cycles in k-Connected Graphs. J. Comb. Theory, Ser. B 72(1): 143-149 (1998)
12EEGuantao Chen, Michael S. Jacobson, André E. Kézdy, Jenö Lehel: Tough enough chordal graphs are Hamiltonian. Networks 31(1): 29-38 (1998)
1997
11 Guantao Chen, Yiping Liu: Hamiltonian Graphs with Large Neighborhood Unions. Ars Comb. 46: (1997)
10EEGuantao Chen: A result on C4-star Ramsey numbers. Discrete Mathematics 163(1-3): 243-246 (1997)
9EEGuantao Chen, Richard H. Schelp, Warren E. Shreve: A special k-coloring for a connected k-chromatic graph. Discrete Mathematics 170(1-3): 231-236 (1997)
8EEGuantao Chen, Richard H. Schelp, Warren E. Shreve: A New Game Chromatic Number. Eur. J. Comb. 18(1): 1-9 (1997)
1996
7EEGuantao Chen, Paul Erdös, William Staton: Proof of a Conjecture of Bollob's on Nested Cycles. J. Comb. Theory, Ser. B 66(1): 38-43 (1996)
1994
6EEGuantao Chen, Akira Saito: Graphs with a Cycle of Length Divisible by Three. J. Comb. Theory, Ser. B 60(2): 277-292 (1994)
1993
5 Guantao Chen, Richard H. Schelp: Ramsey Problems With Bounded Degree Spread. Combinatorics, Probability & Computing 2: 263-269 (1993)
4EEGuantao Chen: Hamiltonian graphs involving neighborhood intersections. Discrete Mathematics 112(1-3): 253-257 (1993)
3EEP. Bedrossian, Guantao Chen, Richard H. Schelp: A generalization of Fan's condition for Hamiltonicity, pancyclicity, and Hamiltonian connectedness. Discrete Mathematics 115(1-3): 39-50 (1993)
2EEPaul Erdös, Guantao Chen, Cecil C. Rousseau, Richard H. Schelp: Ramsey Problems Involving Degrees in Edge-colored Complete Graphs of Vertices Belonging to Monochromatic Subgraphs. Eur. J. Comb. 14(3): 183-189 (1993)
1EEGuantao Chen, Richard H. Schelp: Graphs with Linearly Bounded Ramsey Numbers. J. Comb. Theory, Ser. B 57(1): 138-149 (1993)

Coauthor Index

1P. Bedrossian [3]
2Yuan Chen [43]
3George Davis [28]
4Hikoe Enomoto [30]
5Paul Erdös [2] [7]
6Genghua Fan [31]
7Ralph J. Faudree [13] [15] [21] [35] [42]
8Michael Ferrara [44]
9Shuhong Gao [43]
10Zhicheng Gao [34] [36]
11Ronald J. Gould [13] [16] [18] [25] [27] [32] [33] [35] [44]
12András Gyárfás [14]
13Frank J. Hall [26] [28]
14Zhiquan Hu [43]
15Joan P. Hutchinson [20] [39]
16Michael S. Jacobson [12] [16] [17] [35]
17K. Kawarabayashi [33]
18Ken-ichi Kawarabayashi [30]
19Ken Keating [39]
20André E. Kézdy [12] [17]
21Jenö Lehel (Jeno Lehel) [12] [17]
22Hao Li [18]
23Xuechao Li [40] [42]
24Zhongshan Li [26] [28]
25Yiping Liu [11]
26Dingjun Lou [30]
27Katsuhiro Ota [30]
28Kinnari Patel [28]
29Florian Pfender [25] [32] [33]
30Wiktor Piotrowski [20]
31Cecil C. Rousseau [2]
32Akira Saito [6] [23] [30]
33Edward R. Scheinerman [17]
34Richard H. Schelp [1] [2] [3] [5] [8] [9] [14] [41]
35Ingo Schiermeyer [42]
36John R. Schmitt [44]
37Jian Shen [39]
38Laura Sheppardson [38]
39Warren E. Shreve [8] [9] [15] [20] [21] [37]
40William Staton [7]
41Michael Stewart [28]
42Chi Wang [17]
43Bing Wei [19] [20] [23] [25] [26] [33] [37]
44Zhengsheng Wu [40]
45Jun Xu [29]
46Xingping Xu [40]
47Xingxing Yu [22] [24] [27] [29] [31] [34] [36] [38]
48Wenan Zang [34] [36] [38]
49Xuerong Zhang [19] [23]

Colors in the list of coauthors

Copyright © Tue Nov 3 08:52:44 2009 by Michael Ley (ley@uni-trier.de)